Hello, I am have been on Phentermine for about 2 years with a 5 month break in there. I know, not good. Only supposed to be for a few months but my Dr monitored me throughout and while he wasn't crazy about continuing, he'd rather monitor me (no refills without) then me go to a Diet clinic or Mexico or something.
I did lose 35 lbs while on it yay. I've gained about 7 back. nay That part scares me but I'm hanging in there. It kind of stopped working anyway.
So as of my last appt (by the way he's my Psychiatrist , awesome guy so he's a pro on meds) he stopped me. He said he wanted to instead have me try taking caffeine pills. Hope those will help a little. Not to scare anyone but his knowledge on what taking this (phen) can do long term is really scary. Heart. lung and liver problems to name a few.
But today I'm having what I know to be withdrawal systems. Awful headache, very tired, no motivation and a bit depressed. I've read the forum and most posts seem old on this. I hope the caffeine pills (same as a cup of coffee I guess) will help.
Your experience, thoughts ?